MAUDE Adverse Event Report: SURE-T® PARADIGM®; CONTACT DETACH G29 80/6 PCC

SURE-T® PARADIGM®; CONTACT DETACH G29 80/6 PCC
Lot Number 5278544
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in (b)(6).It was reported that a child patient experienced high blood glucose level of 600 mg/dl.The patient took 12 units of insulin but that did not work, so 12 units of insulin were taken again.Subsequently, in the morning of (b)(6) 2019, the patient was hospitalized, and it was stated that the catheter had a hole and it was leaking.Therefore, insulin was coming out of the tubing.No alarms found on the pump according to nurse.Reportedly, the patient was still hospitalized at the time of this report on 29 oct-2019.No further information available.

Brand Name
SURE-T® PARADIGM®
Common Device Name
CONTACT DETACH G29 80/6 PCC
MDR Report Key9392209
Report Number3003442380-2019-01945
Device Sequence Number13870988
Product Code FPA
UDI-Device Identifier05705244006058
UDI-Public05705244006058
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date06/01/2022
Device Lot Number5278544
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2019
Initial Report FDA Received Date11/30/2019
Patient Sequence Number1